EconPapers    
Economics at your fingertips  
 

Bounded rationality in macroeconomics: Thomas J. Sargent, (Oxford University Press, New York, NY, 1993) pp. xii, 184; $28.00, Paper $16.95

Arthur De Vany

Journal of Economic Dynamics and Control, 1996, vol. 20, issue 5, 811-817

Date: 1996
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1889(95)00876-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:20:y:1996:i:5:p:811-817

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:dyncon:v:20:y:1996:i:5:p:811-817